Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 154, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 7, 2008, 9:35 PM CDT for Osage County, Tulsa County, Washington County, Oklahoma. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 7, 2008, 9:35 PM CDT (02:35 UTC)
- Expired
- Apr 7, 2008, 10:10 PM CDT
- In force
- 35 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Osage County, OK, Tulsa County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 45 km from the middle of the area, began a volume at 02:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 9:40 PM CDT | HAIL 0.88 | 7 W Skiatook, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 7, 7:28 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 2.6 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1617 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 425 m²/s²
- 0-3 km storm-relative helicity
- 835 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KTSA 080235 SVRTSA OKC113-143-147-080330- /O.NEW.KTSA.SV.W.0154.080408T0235Z-080408T0330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 935 PM CDT MON APR 7 2008 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA NORTHERN TULSA COUNTY IN NORTHEAST OKLAHOMA SOUTHERN WASHINGTON COUNTY IN NORTHEAST OKLAHOMA * UNTIL 1030 PM CDT * AT 934 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED 8 MILES WEST OF SKIATOOK...MOVING EAST AT 25 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SPERRY... SKIATOOK...TULSA...VERA AND COLLINSVILLE. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3655 9581 3629 9581 3630 9622 3635 9625 TIME...MOT...LOC 0235Z 251DEG 23KT 3634 9613 $$
2 follow-up statements
000
WWUS54 KTSA 080245
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
945 PM CDT MON APR 7 2008
OKC113-143-147-080330-
/O.CON.KTSA.SV.W.0154.000000T0000Z-080408T0330Z/
WASHINGTON OK-OSAGE OK-TULSA OK-
945 PM CDT MON APR 7 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHERN TULSA...SOUTHEASTERN OSAGE AND SOUTHERN WASHINGTON
COUNTIES...
AT 942 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR SKIATOOK...MOVING
EAST AT 25 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SKIATOOK...VERA
AND COLLINSVILLE.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3651 9582 3650 9581 3637 9581 3636 9583
3633 9615 3635 9618 3654 9582
TIME...MOT...LOC 0245Z 251DEG 23KT 3637 9607
$$000
WWUS54 KTSA 080310
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1010 PM CDT MON APR 7 2008
OKC113-143-147-080320-
/O.CAN.KTSA.SV.W.0154.000000T0000Z-080408T0330Z/
WASHINGTON OK-OSAGE OK-TULSA OK-
1010 PM CDT MON APR 7 2008
...THE SEVERE THUNDERSTORM WARNING FOR FAR NORTHERN
TULSA...SOUTHEASTERN OSAGE AND SOUTHERN WASHINGTON COUNTIES IS
CANCELLED...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT.
LAT...LON 3651 9582 3650 9581 3637 9581 3636 9583
3633 9615 3635 9618 3654 9582
TIME...MOT...LOC 0310Z 251DEG 23KT 3642 9588
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 7:45 PM CDT, 1 hour 50 minutes earlier.
Area forecast discussion, Apr 7, 7:45 PM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 745 PM CDT MON APR 7 2008 .DISCUSSION... JUST SENT AN UPDATE TO INCLUDE SEVERE THUNDERSTORM WATCH 170 AND ADD SEVERE TO ZONE WORDING. WARM FRONT EXTENDING FROM ABOUT SWO TO NEAR MKO THIS EVENING. WHAT APPEARS TO BE ELEVATED SUPERCELLS HAVE DEVELOPED JUST NORTH OF THE WARM FRONT AND HAVE PRODUCED 1.5 IN CH HAIL IN PAYNE COUNTY. EXPECT ACTIVITY TO INCREASE ALONG AND NORTH OF THE WARM FRONT OVER THE NEXT COUPLE OF HOURS AS WAA STRENGTHENS. COULD BE A BRIEF WINDOW OF OPPORTUNITY FOR A SFC BASED STORM ALONG THE WARM FRONT AND GIVEN THE AMOUNT OF SRH... THERE REMAINS AT LEAST SMALL TORNADO THREAT TO THE SOUTHWEST OF TULSA AREA. ELSEWHERE VERY LITTLE IN THE WAY OF SFC BASED INSTABILITY AVAILABLE AND WILL BE DEALING MAINLY WITH ELEVATED HAIL PRODUCERS. HAVE LEFT POP CONFIGURATION AS IS WITH THE HIGHEST CONCENTRATED NORTH OF THE EXPECTED WARM FRONTAL POSITION LATER TONIGHT. && .PREV DISCUSSION... /ISSUED 423 PM CDT MON APR 7 2008/ DISCUSSION... SURFACE LOW OVER THE NEW MEXICO/TEXAS BORDER AT THIS TIME WITH WARM FRONT EXTENDING EAST FROM THE LOW INTO WEST CENTRAL OKLAHOMA TO SOUTHEAST OKLAHOMA. AS THE LOW MOVES EAST OVERNIGHT...THE WARM FRONT WILL LIFT NORTH INTO NORTHEAST OKLAHOMA. SEVERE THUNDERSTORMS CURRENTLY DEVELOPING OVER NORTHWEST TEXAS WILL MOVE NORTHEAST WITH ADDITIONAL DEVELOPMENT LIKELY OVER WESTERN OKLAHOMA NEAR THE WARM FRONT OVER THE NEXT FEW HOURS. ALL OF THIS ACTIVITY WILL SPREAD AND DEVELOP NORTHEAST OVERNIGHT WITH HIGH POPS WARRANTED IN NORTHEAST OKLAHOMA. SURFACE BASED INSTABILITY WILL BE LACKING IN OUR FORECAST AREA BUT ELEVATED INSTABILITY WILL BE MORE THAN SUFFICIENT FOR HAIL. THE TORNADO THREAT LOOKS VERY MINIMAL THIS FAR EAST DUE TO THE LACK OF SURFACE BASED INSTABILITY LEADING TO THE STORMS BECOMING MORE ELEVATED AS THEY MOVE INTO OUR FORECAST AREA. SHADED THE FORECAST TOWARDS THE FASTER ECMWF WITH THE COLD FRONT LATE TONIGHT AND TUESDAY. THUNDERSTORM POTENTIAL WILL INCREASE FURTHER SOUTH ALONG THE FRONT TUESDAY MORNING INTO EARLY AFTERNOON WITH SEVERE STORMS POSSIBLE AHEAD OF THE FRONT ESPECIALLY BY LATE MORNING INTO EARLY AFTERNOON. THE FRONT WILL HANG UP JUST SOUTH OF THE RED RIVER TUESDAY NIGHT WITH SHOWERS AND THUNDERSTORMS LIKELY TO CONTINUE IN ITS VICINITY. THE FRONT WILL BEGIN TO LIFT NORTH LATER WEDNESDAY AND WEDNESDAY NIGHT AS THE NEXT STRONG UPPER LEVEL STORM SYSTEM APPROACHES FROM THE SOUTHWEST. THIS WILL RESULT IN SHOWERS AND THUNDERSTORMS SPREADING BACK NORTH ACROSS THE ENTIRE FORECAST AREA. GULF MOISTURE WILL BE PLENTIFUL AND SOME EXCESSIVE RAINFALL AMOUNTS MAY BE SEEN WEDNESDAY NIGHT INTO THURSDAY MORNING. AT THIS POINT...IT APPEARS THE HIGHEST RAINFALL AMOUNTS WILL BE FROM SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS. A FLASH FLOOD WATCH WILL LIKELY BE NEEDED WITH LATER FORECAST ISSUANCES. A BREAK IN THE PRECIPITATION MAY BE SEEN FOR A TIME LATER THURSDAY MORNING INTO EARLY THURSAY AFTERNOON BEFORE STORMS REDEVELOP ALONG A DRYLINE/PACIFIC COLD FRONT THAT WILL SWEEP QUICKLY ACROSS THE AREA. THE ECMWF IS FAIRLY QUICK MOVING THE DRY AIR IN WITH THE CANADIAN BEING A BIT SLOWER. IF THE SLOWER SOLUTION VERIFIES...SIGNIFICANT SEVERE WEATHER WILL BE LIKELY THURSDAY AFTERNOON PERHAPS LINGERING INTO THE EVENING IN THE EASTERN PART OF THE FORECAST AREA. ONCE THIS SYSTEM PASSES...DRY WEATHER WILL PREVAIL FOR THE REST OF THE FORECAST PERIOD ALTHOUGH WRAPAROUND CLOUDINESS MAY PERSIST FOR A COUPLE DAYS FOLLOWING ITS PASSAGE. STAYED CLOSE TO GUIDANCE TEMPERATURES OR A BLEND OF THE GUIDANCE/ECMWF THROUGHOUT THE FORECAST PERIOD. && .PRELIMINARY POINT TEMPS/POPS... TUL 53 63 45 62 / 80 60 10 60 FSM 59 72 53 69 / 30 70 40 60 MLC 62 68 51 69 / 40 50 30 60 BVO 48 61 42 62 / 90 70 0 50 FYV 56 66 46 65 / 40 80 20 30 BYV 56 66 45 64 / 30 80 30 20 MKO 59 65 48 66 / 60 70 20 60 MIO 52 61 43 64 / 80 90 10 20 F10 61 64 48 65 / 60 60 10 60 HHW 62 72 55 71 / 30 40 70 60 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...12 LONG TERM....14
Hazardous weather outlook, Apr 7, 7:35 PM CDT, 2 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 735 PM CDT MON APR 7 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-081000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 735 PM CDT MON APR 7 2008 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. TORNADO. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...8 PM. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...8 PM. AREA AT GREATEST RISK...NORTH OF INTERSTATE 44. FLASH FLOOD. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...9 PM. HEAVY RAIN. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...9 PM. DISCUSSION... A DEEPENING SURFACE LOW WAS LOCATED OVER THE TEXAS PANHANDLE EARLY THIS EVENING...WITH A WARM FRONT LIFTING NORTH OF INTERSTATE 40. THE WARM FRONT WILL CONTINUE TO LIFT NORTH THIS EVENING AS THE LOW MOVES EAST...AND WILL LIKELY BE IN THE VICINITY OF I-44 BY LATE THIS EVENING. ELEVATED SEVERE THUNDERSTORMS HAVE DEVELOPED JUST WEST OF AREA OF THIS EVENING. THESE STORMS ARE EXPECTED TO MOVE INTO PORTIONS OF NORTHEAST OKLAHOMA AFTER 800 PM. SHEAR AND ELEVATED INSTABILITY WILL BE SUFFICIENT FOR STORMS TO PRODUCE VERY LARGE HAIL...ESPECIALLY ALONG AND NORTH OF I-44. HOWEVER...THEY ARE EXPECTED TO BECOME INCREASINGLY ELEVATED DURING THE EVENING AND THUS ONLY A SMALL TORNADO THREAT EXISTS...MAINLY WEST OF U.S. HIGHWAY 75. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING ACROSS NORTHEAST OKLAHOMA...AND POSSIBLY INTO THE LATE NIGHT HOURS FARTHER EAST. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. FRIDAY...NO HAZARDS. SATURDAY...NO HAZARDS. SUNDAY...NO HAZARDS. EXTENDED DISCUSSION... STRONG TO SEVERE THUNDERSTORMS MAY BE ONGOING TUESDAY MORNING. HOWEVER...IF THERE ARE NOT STORMS AROUND SUNRISE...ADDITIONAL THUNDERSTORMS MAY FORM ALONG A COLD FRONT THAT WILL MOVE ACROSS THE AREA LATE TUESDAY MORNING AND TUESDAY AFTERNOON. ENOUGH SHEAR AND INSTABILITY WILL BE PRESENT FOR SEVERE THUNDERSTORMS. AFTER A RELATIVE BREAK IN THE ACTION TUESDAY NIGHT AND WEDNESDAY... STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE WEDNESDAY NIGHT AS THE COLD FRONT RETURNS AS A WARM FRONT. HEAVY RAIN AND FLASH FLOODING WILL ALSO BE A CONCERN WEDNESDAY NIGHT. ANOTHER ROUND OF SEVERE THUNDERSTORMS IS POSSIBLE THURSDAY AS A DRY LINE AND COLD FRONT PUSH THROUGH THE AREA. HIGH PRESSURE WILL BUILD INTO THE AREA BEHIND A COLD FRONT THURSDAY NIGHT BRINGING TRANQUIL WEATHER TO THE AREA INTO THE WEEKEND. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGERS SHOULD MONITOR THE LATEST FORECAST FOR POSSIBLE SPOTTER ACTIVATION FROM TUESDAY INTO THURSDAY. PARTICULAR ATTENTION SHOULD BE PAID TO THE FLASH FLOOD POTENTIAL WEDNESDAY NIGHT AND THE SEVERE WEATHER POTENTIAL THURSDAY AFTERNOON. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Apr 7, 8:26 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
826 PM CDT MON APR 7 2008
OKZ054-055-080200-
OSAGE OK-WASHINGTON OK-
826 PM CDT MON APR 7 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN WASHINGTON AND NORTHEASTERN OSAGE
AT 826 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES
SOUTHWEST OF PAWHUSKA...MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...PAWHUSKA...BIGHEART AND
HULAH.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ALERT IS UPGRADED TO A WARNING.
LAT...LON 3699 9584 3657 9643 3663 9653 3702 9614
3701 9611 3701 9585 3700 9584
TIME...MOT...LOC 0126Z 224DEG 48KT 3666 9641Local storm report, Apr 7, 8:44 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
844 PM CDT MON APR 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 PM HAIL OILTON 36.08N 96.58W
04/07/2008 E1.25 INCH CREEK OK PUBLIC
&&
JDSLocal storm report, Apr 7, 8:58 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
858 PM CDT MON APR 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 PM HAIL MANNFORD 36.13N 96.35W
04/07/2008 E0.75 INCH CREEK OK LAW ENFORCEMENT
&&
JDSSpecial weather statement, Apr 7, 9:04 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
904 PM CDT MON APR 7 2008
OKZ054-059-080230-
OSAGE OK-PAWNEE OK-
904 PM CDT MON APR 7 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 930 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHEASTERN OSAGE AND EASTERN PAWNEE
AT 904 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
SOUTHEAST OF OSAGE...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...OSAGE AND CLEVELAND.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ALERT IS UPGRADED TO A WARNING.
LAT...LON 3656 9613 3642 9601 3637 9601 3636 9602
3619 9641 3630 9653
TIME...MOT...LOC 0204Z 234DEG 25KT 3628 9637Local storm report, Apr 7, 9:33 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
933 PM CDT MON APR 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 PM HAIL 3 W TULSA 36.13N 95.98W
04/07/2008 E0.75 INCH TULSA OK PUBLIC
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 7:45 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee | 90 min |
| Apr 7, 8:26 PM CDT | Special Weather Statement | TSA | Osage | 34 min |
| Apr 7, 8:40 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 95 min |
| Apr 7, 9:04 PM CDT | Special Weather Statement | TSA | Osage | 26 min |
| Apr 7, 9:55 PM CDT | Severe Thunderstorm Warning | TSA | Rogers | 65 min |
| Apr 7, 10:37 PM CDT | Severe Thunderstorm Warning | TSA | Mayes | 83 min |
| Apr 7, 11:42 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 22 min |
| Apr 8, 12:25 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 110 min |
| Apr 8, 1:14 AM CDT | Severe Thunderstorm Warning | TSA | Creek | 61 min |
| Apr 8, 1:25 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 95 min |
| Apr 8, 1:53 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Tulsa | 67 min |
| Apr 8, 2:05 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Tulsa | 70 min |
| Apr 8, 2:11 AM CDT | Severe Thunderstorm Warning | TSA | Creek | 64 min |
| Apr 8, 2:23 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 86 min |
| Apr 8, 2:29 AM CDT | Tornado Warning | TSA | Osage, Pawnee, Tulsa | 46 min |
| Apr 8, 2:36 AM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Wagoner | 69 min |
| Apr 8, 2:52 AM CDT | Tornado Warning | TSA | Osage, Tulsa | 23 min |
| Apr 8, 3:08 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Mayes, Rogers, Tulsa, Wagoner | 82 min |
| Apr 8, 3:24 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee | 81 min |
| Apr 8, 3:29 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa, Washington | 76 min |
| Apr 8, 3:47 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers | 58 min |
| Apr 8, 4:20 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Ottawa and 1 more | 85 min |
| Apr 8, 4:26 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee | 37 min |
| Apr 8, 4:31 AM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 59 min |
| Apr 8, 4:45 AM CDT | Special Weather Statement | TSA | Craig | 45 min |
| Apr 8, 5:28 AM CDT | Severe Thunderstorm Warning | TSA | Wagoner | 47 min |
| Apr 8, 5:44 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 61 min |
| Apr 8, 6:13 AM CDT | Flash Flood Warning | TSA | Creek, Tulsa, Wagoner | 4 hr |
| Apr 8, 9:58 AM CDT | River Flood Warning | TSA | Creek | 3 days |
| Apr 8, 5:55 PM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 43 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.